# SDR DXTA2025100305157

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000082
- Aircraft time: 3,193 hours, 1,869 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECURRING MALFUNCTION. ORIGINAL  DISCOVERY T2PL6D00D5PN2 09/27/25 CLOSED WO T2PL6D00D5PN5 09/30/25. THIS FLIGHT, 09/30/25, AGAIN OBSERVED CAS MESSAGE "FUEL SCAV FAIL-R" (A) DURING DESCENT. QRH PROCEDURE EXTINGUISHED CAS MESSAGE. CORRECTIVE ACTION: REMOVED SUSPECTED DEFECTIVE FUEL SENSING UNIT AND INSTALLED CUSTOMER SUPPLIED NEW SENSING UNIT P/N 722888-2-0 5/N 01384 IAW AMM 28-40-20. PERFORMED OPS CHECK PER AMM 28-40-20 ,OPS CHECK NORMAL
